Previous Articles     Next Articles

Dynamic Analysis of a Hybrid Stochastic SIR Epidemic Model

GUO Xiaoxia1, SUN Shulin2   

  1. 1. School of Applied Mathematics, Shanxi University of Finance and Economics, Taiyuan 030006;
    2. School of Mathematics and Computer Science, Shanxi Normal University, Linfen 041004
  • Received:2021-05-06 Revised:2021-11-01 Online:2022-04-25 Published:2022-06-18

GUO Xiaoxia, SUN Shulin. Dynamic Analysis of a Hybrid Stochastic SIR Epidemic Model[J]. Journal of Systems Science and Mathematical Sciences, 2022, 42(4): 992-1010.

In this paper, a hybrid stochastic SIR epidemic model with general incidence functional responses is proposed. First, we state that this model has a unique global positive solution for any initial value by constructing a suitable Lyapunov function. Then, we establish the sufficient and almost necessary condition for the extinction and permanence of the underlying system, and develop its ergordicity. Finally, a number of numerical examples are given to support our theoretical results

CLC Number: 

[1] Cai Y L, Kang Y, Wang W M. A stochastic SIRS epidemic model with nonlinear incidence rate. Applied Mathematics and Computation, 2017, 305(772):221-240.
[2] 陈易亮,滕志东.随机~SIVS传染病模型的持久性和灭绝性.东北师大学报(自然科学版), 2018, 50(1):47-53.(Chen Y L, Teng Z D. The extinction and persistence of stochastical perturbed SIVS epidemic models with general nonlinear incidence rate. Journal of Northeastern University (Natural Science), 2018, 50(1):47-53.)
[3] Liu Y, Ruan S G, Yang L. Stability transition of persistence and extinction in an avian influenza model with Allee effect and stochasticity. Communications in Nonlinear Science and Numerical Simulation, 2020, 91:105416.
[4] Wang Y M, Liu G R. Dynamics analysis of a stochastic SIRS epidemic model with nonlinear incidence rate and transfer from infectious to susceptible. Mathematical Biosciences and Engineering, 2019, 16(5):6047-6070.
[5] 魏凤英,林青腾.非线性发病率随机流行病模型的动力学行为.数学学报, 2018, 61(1):155-166.(Wei F Y, Lin Q T. Dynamical behavior for a stochastic epidemic model with nonlinear incidence. Acta Mathematica Sinica, Chinese Series, 2018, 61(1):155-166).
[6] Korobeinikov A, Maini P K. Nonlinear incidence and stability of infectious disease models. Mathematical Medicine and Biology-A Journal of the IMA, 2005, 22(2):113-128.
[7] Jiang D Q, Yu J J, Ji J J, et al. Asymptotic behavior of global positive solution to a stochastic SIR model. Mathematical and Computer Modelling, 2011, 54(1-2):221-232.
[8] 杨世新,刘贤宁.具有一般疾病发生率的~SIRS传染病模型分析.西南大学学报(自然科学版), 2013,35(1):1-5.(Yang S X, Liu X N. Analysis of an SIRS epidemic model with nonlinear incidence rate. Journal of Southwest University (Natural Science Edition), 2013, 35(1):1-5).
[9] Liu W M, Levin S A, Iwasa Y. Influence of nonlinear incidence rates upon the behavior of SIRS epidemiological models. Journal of Mathematical Biology, 1986, 23(2):187-204.
[10] 魏凤英,陈芳香.具有饱和发生率的随机SIRS流行病模型的渐近行为.系统科学与数学, 2016, 36(12):2444-2453.(Wei F Y, Chen F X, Asymptotic behaviors of a stochastic SIRS epidemic model with saturated incidence. Journal of Systems Science and Mathematical Sciences, 2016, 36(12):2444-2453.)
[11] Du N H, Dieu N T, Nhu N N. Conditions for permanence and ergodicity of certain SIR epidemic models. Acta Applicandae Mathematicae, 2019, 160:81-99.
[12] Du N H, Nhu N N. Permanence and extinction for the stochastic SIR epidemic model. Journal of Differential Equations, 2020, 269:9619-9652.
[13] Li D, Liu S Q, Cui J A. Threshold dynamics and ergodicity of an SIRS epidemic model with semi-Markov switching. Journal of Differential Equations, 2019, 266(7):3973-4017.
[14] 张仲华,张倩.转换机制下具有非线性扰动的随机~SIVS传染病模型的定性分析.数学物理学报, 2021, 41A (4):1218-1234.(Zhang Z H, Zhang Q. Qualitative analysis of a stochastic SIVS epidemic model with nonlinear perturbations under regime switching. Acta Mathematica Scientia, 2021, 41A (4):1218-1234.)
[15] 张向华. L\'{e}vy噪声驱动的传染病模型的动力学行为.哈尔滨:哈尔滨工业大学出版社, 2016.(Zhang X H. Dynamic Behavior of Epidemic Model Driven by Lévy Noises. Harbin:Harbin Institute of Technology Press, 2016.)
[16] Zhao D L, Yuan S L. Threshold dynamics of the stochastic epidemic model with jump-diffusion infection force. Journal of Applied Analysis&Computation, 2019, 9(2):440-451.
[17] Zhou Y L, Zhang W G. Threshold of a stochastic SIR epidemic model with Lévy jumps. Physica A:Statistical Mechanics and Its Applications, 2016, 446(15):204-216.
[18] Zhou Y L, Yuan S L, Zhao D L. Threshold behavior of a stochastic SIS model with Lévy jumps. Applied Mathematics and Computation, 2016, 275:255-267.
[19] 孙树林,尹辉.具有不同时滞的捕食者-食饵恒化器模型的定性分析.系统科学与数学, 2016,36(12):1-17.(Sun S L, Yin H. Qualitative analysis of a predator-prey model with different delays in the chemostat. Journal of Systems Science and Mathematical Sciences, 2016, 36(12):1-17.)
[20] 孙树林,晋丹慧.具有多个参数扰动的随机恒化器模型的持久性与灭绝性.系统科学与数学, 2017,37(1):277-288.(Sun S L, Jin D H. Exclusion and persistence in Chemostat model with stochastic perturbation multiple parameters. Journal of Systems Science and Mathematical Sciences, 2017, 37(1):277-288.)
[21] Wang Z J, Deng M L, Liu M. Stationary distribution of a stochastic ratio-dependent predatorprey system with regime-switching. Chaos Solitons&Fractals, 2020, 142:110462.
[22] Mao X R. Stochastic Differential Equations and Applications. Chichester:Horwood Publishing, 2007.
[23] Liptser R. A strong law of large numbers for local martingales. Stochastics and Stochastics Reports, 1980, 3:217-228.
[24] Applebaum D. Lévy Processes and Stochastic Calculus, 2nd Edition. Cambridge:Cambridge University Press, 2009.
[25] Mao X R, Yuan C G. Stochastic Differential Equations with Markovs-Witching. London:Imperial College Press, 2006.
[26] Phu N D, Donal O, Tuong T D. Long time characterization for the general stochastic epidemic SIS model under regime-switching. Nonlinear Analysis Hybrid Systems, 2020, 38:100951.
[27] Dong Y. Ergodicity of stochastic differential equations driven by Lévy noise with local Lipschitz coefficients. Advances in Mathematics (China), 2018, 47:11-47.
[28] Privault, N, Wang L. Stochastic SIR Lévy jump model with heavy-tailed increments. Journal of Nonlinear Science, 2021, 31:15.
[29] Khasmiskii R Z. Stochastic Stability of Differential Equations. 2nd Edition. Berlin Heidelberg:Springer-Verlag, 2012.
[30] Dieu N T, Fugo T, Du N H. Asymptotic behaviors of a stochastic epidemic models with jumpdiffusion. Applied Mathematical Modelling, 2020, 86:259-270.
[1] WEI Fengying, CHEN Fangxiang. ASYMPTOTIC BEHAVIORS OF A STOCHASTIC SIRS EPIDEMIC MODEL WITH SATURATED INCIDENCE [J]. Journal of Systems Science and Mathematical Sciences, 2016, 36(12): 2444-2453.
[2] XU Lifeng,ZHANG Shaoyi. FIXED POINT AND STABILITY FOR MARKOV PROCESSES [J]. Journal of Systems Science and Mathematical Sciences, 2015, 35(2): 221-232.
[3] ZHANG Shuili, ZHANG Shaoyi. THE STRONG ERGODICITY OF JUMP PROCESSES [J]. Journal of Systems Science and Mathematical Sciences, 2014, 34(4): 413-419.
[4] HE Zerong, ZHENG Min, ZHOU Juan. GLOBAL BEHAVIOR OF A NONLINEAR SIZE-STRUCTURED POPULATION MODEL WITH FIXED SEX-RATIO [J]. Journal of Systems Science and Mathematical Sciences, 2013, 33(12): 1480-1490.
[5] LI Ziran;CHENG Siwei;ZU Lei. STUDY ON THE TIME-VARYING VOLATILITY TRANSMISSION BETWEEN CHINA'S STOCK MARKET AND INTERNATIONAL STOCK MARKETS BASED ON ERGODICITY ANALYSIS OF THE GRANGER CAUSALITY TEST [J]. Journal of Systems Science and Mathematical Sciences, 2011, 31(2): 131-143.
[6] HAO Ruili;YANG Weiguo;LI Rui. The Exponential Convergence Rate of the Shannon Entropy Rate of Countable Homogeneous Markov Chains [J]. Journal of Systems Science and Mathematical Sciences, 2010, 30(2): 199-204.
[7] Qun Ying WU;Han Jun ZHANG. AN EXTENDED BIRTH-DEATH PROCESS [J]. Journal of Systems Science and Mathematical Sciences, 2003, 23(4): 517-528.
[8] Chen Yongyi;Fu Zihui;Zhang Xueaxian. SOME RESULTS OF ERGODICITY FOR NONHOMOGENEOUS MARKOV CHAINS [J]. Journal of Systems Science and Mathematical Sciences, 1996, 16(4): 311-317.
Viewed
Full text


Abstract